# SDR 2007UALA03196

- Difficulty date: August 15, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 62,773 hours, 10,240 cycles
- Engine: Pwa PW4060
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 201280104
- Condition: Faulty
- Location: Rt Fuel Tank
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT TANK FUEL QUANTITY GAUGE INOPERATIVE.  REPLACED FUEL PROBES NR 7 AND NR 9 THRU NR 14 IN RT TANK.  BITE AND OPS CHECKED OK.  PANELS LEAK CHECKED OK.  REBALANCED FUEL.  CHECKED TANK WIRING FROM CONNECTOR TO WING TIP, FOUND NO DEFECTS.  AFTER VERIFICATION FLIGHT, AIRCRAFT RETURNED TO ETOPS SERVICE.
